Tylenol Muscle Aches & Body Pain Caplets
Description & Features
- Fast, extended pain relief
- For relief of muscle aches, body pain, and joint pain
- Contains the pain reliever acetaminophen
- Bi-layered for fast plus extended pain relief that lasts up to 8 hours
Medicinal Ingredients (per caplet): Acetaminophen 650 mg.
Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C Red #40, hydroxyethylcellulose, hypromellose, magnesium stearate, povidone, sodium starch glycolate, triacetin.
Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications. Read inside flaps for important information before use.
Do not use if carton is open or if printed neck seal or inner mouth seal is broken. Do not take if allergic to acetaminophen. Consult a doctor if your symptoms last for more than 5 days; you develop allergic reactions such as wheezing, rash, or itching. Use only as directed by a doctor.
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.